MathSciNet Relay Station
MathSciNet bibliographic data
MR1939144 11G40 (11G10 14K15)
Agashe, Amod; Stein, William Visibility of Shafarevich-Tate groups of abelian varieties. J. Number Theory 97 (2002), no. 1, 171–185.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement